Article citationsMore>>

A. Maugeri and F. Raciti, “On Existence Theorems for Monotone and Nonmonotone Variational Inequalities,” Journal of Convex Analysis, Vol. 16, No. 3-4, 2009, pp. 899-911.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.